26887 articles – 20547 Notices  [english version]
Fiche détaillée Articles dans des revues avec comité de lecture
International Mathematics Research Notices 1998, 4 (1997) 201-215
Liste des fichiers attachés à ce document : 
PDF
me9710032v2-1.pdf(206.7 KB)
Frobenius Manifolds and Formality of Lie Algebras of Polyvector Fields
Sergey Barannikov1, Maxim Kontsevich2

We construct a generalization of the variations of Hodge structures on Calabi-Yau manifolds. It gives a Mirror partner for the theory of genus=0 Gromov-Witten invariants.
1 :  DMA - Département de Mathématiques et Applications
2 :  IHES - Institut des Hautes Etudes Scientifiques
Mirror symmetry – Calabi-Yau – Gromov-Witten – Moduli space – Deformation theory – Hodge structure – Periods